CSN Login
Members Online: 3

Avastin and back pain

sonfollower
Posts: 26
Joined: Nov 2010

I have been on Avastin since August 2010. I have been tolerating it really well. Lately, I have developed a few symptoms that I am not if they are related to the Avastin or something else.

I started having pain in my back about 3 months ago, between my shoulder blades. Then about 6 weeks ago my feet started hurting when I would get out of bed in the morning. Now I have joint stiffness and muscle soreness all over my body, especially if I sit for more than 10 minutes at a time.

Has anyone else experienced these sort of aches and pains?

Lora

cindysuetoyou's picture
cindysuetoyou
Posts: 508
Joined: Dec 2009

Hi, Lora.

I was just wondering if you were taking steroids. David gets pretty bad pain in his knees when he takes dexamethesone.

I hope that you can find out the cause and take care of it quickly!

Love and blessings,
Cindy

sonfollower
Posts: 26
Joined: Nov 2010

I was taking the dex but i took my last dose on Dec 31. I tapered off slowly.
I do know the pain in the knees from that. I had a lot of that.
This pain is not the same and it is a general all-over body thing. I actually have been starting to feel a little better this week. still have the pain but it is more tolerable.
I have a doc appt on Monday and will see what he says about it.

I have been following you and David. I have been praying for you both. What a roller coaster ride.

thanks, Lora

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network